Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/12533
Title: Classical motions from pseudoclassical spin-1/2 particle models
Author: Gomis Torné, Joaquim
Rafanelli, K.
Novell, Montserrat
Keywords: Relativitat especial (Física)
Special relativity (Physics)
Issue Date: 1986
Publisher: The American Physical Society
Abstract: The classical trajectory and spin precessions of Bargmann, Michel, and Telegdi are deduced from a pseudoclassical model of a relativistic spin-(1/2) particle. The corresponding deduction from a non- relativistic model is also given.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevD.34.2298
It is part of: Physical Review D, 1986, vol. 34, núm. 8, p. 2298-2301
URI: http://hdl.handle.net/2445/12533
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
8220.pdf610.68 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.